# SDR MWEA050029

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 3,797 hours, 2,152 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACCESS COMPARTMENT DOOR ANNUNCIATOR ILLUMINATED.  INSPECTED DOOR FOUND TARGET AND PROXIMITY SENSOR TO BE OUT OF TOLERANCE DUE TO FAULT.  REOPENED, RESEATED AND RESECURED DOOR, ALL WORK DONE, OK FOR SERVICE.
